Advances in Pure Mathematics

Volume 5, Issue 6 (May 2015)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

Super Characteristic Classes and Riemann-Roch Type Formula

HTML  XML Download Download as PDF (Size: 365KB)  PP. 353-366  
DOI: 10.4236/apm.2015.56034    3,248 Downloads   4,160 Views  Citations
Author(s)

ABSTRACT

The main purpose of this article is to define the super characteristic classes on a super vector bundle over a superspace. As an application, we propose the examples of Riemann-Roch type formula. We also introduce the helicity group and cohomology with respect to coefficient of the helicity group. As an application, we propose the examples of Gauss-Bonnet type formula.

Share and Cite:

Taniguchi, T. (2015) Super Characteristic Classes and Riemann-Roch Type Formula. Advances in Pure Mathematics, 5, 353-366. doi: 10.4236/apm.2015.56034.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.